# SDR SIMA20180225004

- Difficulty date: February 25, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 33,999 hours, 31,369 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 14545809401
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR INTERNAL WEB IS CORRODED AROUND 1 SCREW HOLE.  INSTALLED A REPAIR DOUBLER IAW SRM 52-30-01.
